MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FREE PSA IMMUNOASSAY; TEST,PROSTATE SPECIFIC ANTIGEN,FREE,(NONCOMPLEXED) TO DISTINGUISH PROSTATE CA

ROCHE DIAGNOSTICS ELECSYS FREE PSA IMMUNOASSAY; TEST,PROSTATE SPECIFIC ANTIGEN,FREE,(NONCOMPLEXED) TO DISTINGUISH PROSTATE CA
Catalog Number 07027320190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred in: (b)(6).
 
Event or Problem Description
The customer complained of questionable elecsys free psa immunoassay and elecsys total psa immunoassay results for 1 patient sample tested on a cobas 8000 e801 module.The customer suspects that there is an interference present in the patient sample.This medwatch will cover the free psa data.Please refer to the medwatch with patient identifier (b)(6) for data on the total psa.The initial free psa result was 3.87 ng/ml with repeat results of 3.91 ng/ml and 3.65 ng/ml.The initial total psa result was 3.00 ng/ml with repeat results of 3.05 ng/ml and 2.99 ng/ml.No erroneous results were released outside of the laboratory.There was no allegation of an adverse event.The cobas e801 serial number was (b)(4).The investigation is currently ongoing.
 
Additional Manufacturer Narrative
The calibration data is within acceptable range for both total psa and free psa.The level 2 qc recovery is within acceptable range for both total psa and free psa.The level 1 qc recovery was not provided.The sample was tested during the investigation and results similar to the customer's were obtained.The investigations suggest the presence of a rare psa isoform that does not react as strongly with the tpsa reagent.The investigation did not identify a product problem.  the cause of the event could not be determined as insufficient sample material was available. .

Brand Name
ELECSYS FREE PSA IMMUNOASSAY
Common Device Name
TEST,PROSTATE SPECIFIC ANTIGEN,FREE,(NONCOMPLEXED) TO DISTINGUISH PROSTATE CA
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7792760
Report Number1823260-2018-02750
Device Sequence Number13732343
Product Code MTG
UDI-Device Identifier04015630940011
UDI-Public4015630940011
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
P000027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue Number07027320190
Device Lot Number29342701
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/01/2018
Supplement Date Received by Manufacturer08/01/2018
Initial Report FDA Received Date08/17/2018
Supplement Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1